Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 748321, 6 pages
Research Article

Time-Dependent Global Attractor for a Class of Nonclassical Parabolic Equations

Department of Mathematics, Longqiao College of Lanzhou Commercial College, Lanzhou, Gansu 730101, China

Received 14 May 2014; Revised 12 August 2014; Accepted 13 August 2014; Published 28 August 2014

Academic Editor: Gilles Lubineau

Copyright © 2014 Fang-hong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Lihong Bai, and Fang-hong Zhang, “Existence of Random Attractors for 2D-Stochastic Nonclassical Diffusion Equations on Unbounded Domains,” Results in Mathematics, 2015. View at Publisher · View at Google Scholar
  • Fang-Hong Zhang, Li-Hong Wang, and Jin-Ling Gao, “Attractors and asymptotic regularity for nonclassical diffusion equations in locally uniform spaces with critical exponent,” Asymptotic Analysis, vol. 99, no. 3-4, pp. 241–262, 2016. View at Publisher · View at Google Scholar